MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer reported observation of elevated advia centaur high-sensitivity troponin i (tnih) results for two patient samples which were discordant relative to repeat testing.Siemens healthcare diagnostics has concluded investigation of the event.Siemens review of assay quality control (qc) data did not show any issues, and no issues were reported for other samples.As a result, reagent performance issues were ruled out as a probable cause.Return of the patient sample for investigation is not warranted, as the discordant results were not reproducible.Instrument performance was reviewed and the system was subjected to comprehensive on-site service.No instrument issues were identified.The service engineer performed tnih precision testing with acceptable results.Although a definitive root cause could not be identified, based on the available information, the issue is consistent with the effect of preanalytical variables (sample quality issues).No product problem was identified.The issue was resolved by routine troubleshooting.The customer is operational, and there are no residual issues.
 
Event or Problem Description
The customer reports observation of elevated advia centaur high-sensitivity troponin i (tnih) results which were discordant relative to repeat testing while using lot 099.Initial elevated results were obtained for two patients.These initial results were reported to the physician(s), who questioned the results.Both samples were subjected to repeat testing on the same advia centaur cp instrument.Lower results were obtained in repeat testing.The lower repeat results were reported to the physician(s) as the correct results.A corrected report was issued based on the repeat testing.There are no known reports of patient intervention or adverse health consequences due to the discordant elevated tnih results.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key19498394
Report Number1219913-2024-00346
Device Sequence Number17845605
Product Code MMI
UDI-Device Identifier00630414602929
UDI-Public00630414602929
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/23/2025
Device Model NumberN/A
Device Catalogue Number10994775
Device Lot Number099
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2024
Initial Report FDA Received Date06/10/2024
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown